Record:   Prev Next
書名 Journal of orthoptera research [Electronic Resource] : JOR
出版項 Philadelphia, Penn. : Orthopterists' Society, 1992-
國際標準期刊編號 1937-2426
book jacket
說明 Semiannual, 2001-
Annual, 1992-2000
No. 1 (Dec. 1992)-
附註 Title from cover (JSTOR, viewed Sept. 13, 2006)
Place of publication varies
Latest issue consulted: Vol. 13, no. 2 (2004) (JSTOR, viewed Sept. 13, 2006)
Also issued in print
Mode of access: World Wide Web
鏈接 Journal of orthoptera research 1082-6467 (DLC)sn 95004206 (OCoLC)30637594
主題 Orthoptera -- Periodicals
Orthoptères -- Périodiques
Alt Author Orthopterists' Society
Unif Title Journal of orthoptera research (Online)
Alt Title j. orthoptera res. (Online)
Record:   Prev Next